ITP OpenIR  > 理论物理所科研产出  > SCI论文
XUE, SS; XUE, SS , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.
STOCHASTIC FERMIONS ON THE LATTICE
Source PublicationPHYSICS LETTERS B
1987
ISSN0370-2693
Volume192Issue:40972Pages:415-419
Subject AreaPhysics
Indexed BySCI
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/11516
Collection理论物理所科研产出_SCI论文
Corresponding AuthorXUE, SS , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.
Recommended Citation
GB/T 7714
XUE, SS,XUE, SS , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.. STOCHASTIC FERMIONS ON THE LATTICE[J]. PHYSICS LETTERS B,1987,192(40972):415-419.
APA XUE, SS,&XUE, SS , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA..(1987).STOCHASTIC FERMIONS ON THE LATTICE.PHYSICS LETTERS B,192(40972),415-419.
MLA XUE, SS,et al."STOCHASTIC FERMIONS ON THE LATTICE".PHYSICS LETTERS B 192.40972(1987):415-419.
Files in This Item:
File Name/Size DocType Version Access License
STOCHASTIC FERMIONS (190KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[XUE, SS]'s Articles
[XUE, SS , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.]'s Articles
Baidu academic
Similar articles in Baidu academic
[XUE, SS]'s Articles
[XUE, SS , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[XUE, SS]'s Articles
[XUE, SS , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.